Contents Online
Journal of Symplectic Geometry
Volume 16 (2018)
Number 4
Canonical bases for the equivariant cohomology and K-theory rings of symplectic toric manifolds
Pages: 1117 – 1165
DOI: https://dx.doi.org/10.4310/JSG.2018.v16.n4.a8
Authors
Abstract
Let $M$ be a symplectic toric manifold acted on by a torus $\mathbb{T}$. In this work we exhibit an explicit basis for the equivariant K-theory ring $\mathcal{K}_{\mathbb{T}} (M)$ which is canonically associated to a generic component of the moment map. We provide a combinatorial algorithm for computing the restrictions of the elements of this basis to the fixed point set; these, in turn, determine the ring structure of $\mathcal{K}_{\mathbb{T}} (M)$. The construction is based on the notion of local index at a fixed point, similar to that introduced by Guillemin and Kogan in [GK].
We apply the same techniques to exhibit an explicit basis for the equivariant cohomology ring $H_{\mathbb{T}} (M; \mathbb{Z})$ which is canonically associated to a generic component of the moment map. Moreover we prove that the elements of this basis coincide with some well-known sets of classes: the equivariant Poincaré duals to certain smooth flow up submanifolds, and also the canonical classes introduced by Goldin and Tolman in [GT], which exist whenever the moment map is index increasing.
Received 23 March 2015
Accepted 9 January 2018
Published 11 February 2019